# SDR KBMA88725

- Difficulty date: April 7, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 6710 · Main Rotor Control
- Part: Pivot Support
- Part number: 350A76100920
- Condition: Broken
- Location: Cyclic
- Part time: 5,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AT THE BASE OF SUPPORT (PLASTIC).
